MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G47455
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
Description of event according to initial reporter: the trigger wires were all twisted up around the device.It took 15 to 20 minutes to remove the trigger wires.They eventually realized the wires were twisted around the device.One physician later said that he saw the other physician twisting the trigger wires instead of pulling them out.The procedure was successfully completed with the device in question.Patient outcome: the patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Blank fields on this form indicate the information is unknown or unavailable.Pma/510(k) p180001.Summary of investigational findings: a male patient underwent tevar where a zdeg-p-36-204-pf-us was used, to treat a descending aortic dissection.It is reported that during the procedure the trigger wires were all twisted up around the device.It took 15 to 20 minutes to remove the trigger wires.They eventually realized the wires were twisted around the device.One physician later said that he saw the other physician twisting the trigger wires instead of pulling them out.For clarification the following was requested ¿is it correct understood that the green knob was twisted which made the trigger wire to twist around the device?¿ and this was confirmed.The procedure was successfully completed with the device in question.The complaint device was not returned for investigation.Based on the provided information an exact cause for why the trigger-wire knob could not be pulled cannot be determined, but if rotated, the wires may get caught between the handle and the knob and consequently the release knob may stick.Instructions for use states ¿withdraw the trigger-wire in continuous movement until the proximal end of the device opens.Do not rotate the green trigger-wire knob.¿ an internal action is in progress to handle difficulties/inabilities in withdrawing the green trigger wire mechanism.No evidence to suggest that the device is not manufactured according to specification cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6, dk-4632
bjaeverskov
Manufacturer Contact
lissi walmann
sandet 6, dk-4632
bjaeverskov 
MDR Report Key16320660
Report Number3002808486-2023-00039
Device Sequence Number20997139
Product Code MIH
UDI-Device Identifier10827002474557
UDI-Public(01)10827002474557(17)250907(10)E4301559
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2025
Device Model NumberG47455
Device Catalogue NumberZDEG-P-36-204-PF-US
Device Lot NumberE4301559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2022
Initial Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale